# SDR DXTA200300120

- Difficulty date: September 19, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600277
- Aircraft time: 3,585 hours, 3,192 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Annunciator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, SELECTED GEAR DOWN AND THE LEFT MAIN GEAR LIGHT DID NOT SHOW DOWN AND LOCKED. MANUAL (T-HANDLE) GEAR EXTENSION PULLED TO BLOW GEARS DOWN, LANDING UNEVENTFUL. - REPLACED 4 LAMPS IN ANNUNCIATOR PANEL, SWUNG GEARS SEVERAL TIMES, SERVICED NITROGEN, AND HYDRAULIC SYSTEM, ALL SYSTEMS TEST GOOD IAW CE 560 MM CHAPTER 32-00.
